MAUDE Adverse Event Report: FLEXI-SEAL SIGNAL FMS RX ZEOLITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

FLEXI-SEAL SIGNAL FMS RX ZEOLITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 418000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); Blood Loss (2597)
Date of Event 10/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Brand name - fecal management system signal.Based on the available information, this event is deemed a serious injury.This complaint has been evaluated.No lot number is available.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.No lot number was provided therefore, the specific manufacturing site could not be identified.At this time, no further information was provided.Should additional information become available, a follow up report will be submitted.(b)(4).
 
Event or Problem Description
The nurse reported the patient developed anal-rectal ulcerations with bleeding and clots while using an fms device.The device was inserted on (b)(6) 2017.On an unspecified date, the patient experienced rectal bleeding, at which time anti-coagulant medications (heparin and baby aspirin) were discontinued.The fms device was removed on (b)(6), 2017.A scope was performed by the gastrointestinal physician, and the patient was treated with a clip in the rectum.Labs were drawn, and a computerized tomography (ct) scan was performed.The patient was diagnosed with ¿anal rectal ulcer s/p epi and clip due to rectal tube placement.¿ no information was provided regarding if a rectal exam was performed prior to placement of the device, or how much fluid was instilled in the retention balloon.The patient outcome was reported as stable.No photographs are available.

Brand Name
FLEXI-SEAL SIGNAL FMS RX ZEOLITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
MDR Report Key6944768
Report Number1049092-2017-00051
Device Sequence Number505749
Product Code KNT
UDI-Device Identifier00768455117178
UDI-Public768455117178
Combination Product (Y/N)N
Initial Reporter StateCT
PMA/510(K) Number
K112342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Nurse
Device Model Number418000
Device Catalogue Number418000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2017
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight167